# SDR ASAA2016072517510

- Difficulty date: July 25, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,115 hours, 9,841 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 132M12P10
- Part serial: APMRJ715
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 32,312 hours, 9,900 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE RIGHT VSV LEAKING AT DRAIN BELOW THRESHOLD LIMITS.  ACFT GROUNDED.   R & R NR 2 ENGING OTBD ACTUATOR IAW AMM 75-31-01-400-802-F00. ACCOMPLISHED LEAK CHECK OF VSV ACTUATOR IAW AMM 75-31-01-790-801-F00.  NO LEAKS NOTED.  ACCOMPLISHED GROUND VERIFICATION REPAIR CONFIRMATION IAW AMM 71-00-00-800-811-F00, TABLE 502.
